Advertisement

Siberian Mathematical Journal

, Volume 41, Issue 4, pp 601–610 | Cite as

Fourier-rademacher coefficients of functions in rearrangement-invariant spaces

  • S. V. Astashkin
Article

Keywords

Fourier Coefficient Orlicz Space Lorentz Space Interpolation Space Interpolation Theory 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Kaczmarz S. andSteinhaus H., Theory of Orthogonal Series [Russian translation], Fizmatgiz, Moscow (1958).Google Scholar
  2. 2.
    Ovchinnikov V. I., Raspopova V. D., andRodin V. A., “Exact estimates for the Fourier coefficients of integrable functions andK-functionals,” Mat. Zametki,32, No. 3, 292–302 (1982).MathSciNetGoogle Scholar
  3. 3.
    Kreîn S. G., Petunin Yu. I., andSemënov E. M., Interpolation of Linear Operators [in Russian], Nauka, Moscow (1978).Google Scholar
  4. 4.
    Rodin V. A. andSemyonov E. M., “Rademacher series in symmetric spaces,” Anal. Math.,1, No. 3, 207–222 (1975).CrossRefMathSciNetGoogle Scholar
  5. 5.
    Montgomery-Smith S., “The distribution of Rademacher sums,” Proc. Amer. Math. Soc.,109, No. 2, 517–522 (1990).zbMATHCrossRefMathSciNetGoogle Scholar
  6. 6.
    Rodin V. A. andSemënov E. M., “Complementability of the subspace generated by the Rademacher system in a rearrangement-invariant space,” Funktsional. Anal. i Prilozhen.,13, No. 2, 91–92 (1979).zbMATHMathSciNetGoogle Scholar
  7. 7.
    Lindenstrauss J. andTzafriri L., Classical Banach Spaces. Vol. 2: Function Spaces, Springer-Verlag, Berlin (1979).Google Scholar
  8. 8.
    Rutitskiî Ya. B., “On some classes of measurable functions,” Uspekhi Mat. Nauk,20, No. 4, 205–208 (1965).Google Scholar
  9. 9.
    Holmstedt T., “Interpolation of quasi-normed spaces,” Math. Scand.,26, No. 1, 177–199 (1970).zbMATHMathSciNetGoogle Scholar
  10. 10.
    Szarek S. J., “On the best constants in the Khinchin inequality,” Studia Math.,58, 197–208 (1976).zbMATHMathSciNetGoogle Scholar
  11. 11.
    Pietsch A. Operator Ideals [Russian translation], Mir, Moscow (1982).zbMATHGoogle Scholar
  12. 12.
    Novikov S. Ya., “Cotype and type of Lorentz function spaces,” Mat. Zametki,32, No. 3, 213–221 (1982).MathSciNetGoogle Scholar
  13. 13.
    Kalton N. J., “Calderon couples of rearrangement invariant spaces,” Studia Math.,103, No. 3, 233–277 (1993).MathSciNetGoogle Scholar
  14. 14.
    Brudnyî Yu. A. and Kruglyak N. Ya., “Functors of real interpolation,” submitted to VINITI, 1981, No. 2620-81.Google Scholar
  15. 15.
    Ovchinnikov V. I., “The method of orbits in interpolation theory,” Math. Rep. Ser. 1, No. 2, 349–515 (1984).MathSciNetGoogle Scholar
  16. 16.
    Krasnosel'skiî M. A. andRutitskiî Ya. B., Convex Functions and Orlicz Spaces [in Russian], Fizmatgiz, Moscow (1958).Google Scholar
  17. 17.
    Kantorovich L. V. andAkilov G. P., Functional Analysis [in Russian], Nauka, Moscow (1977).Google Scholar
  18. 18.
    Astashkin S. V., “On series with respect to the Rademacher system in rearrangement-invariant spaces ‘close’ toL ,” Funktsional. Anal. i Prilozhen.,32, No. 3, 62–65 (1998).CrossRefMathSciNetGoogle Scholar
  19. 19.
    Astashkin S. V., “On interpolation of subspaces of rearrangement-invariant spaces generated by Rademacher system,” Izv. Ross. Akad. Estestv. Nauk Mat. Mat. Model. Inform. Upravlen.,1, No. 1, 18–35 (1997).zbMATHMathSciNetGoogle Scholar
  20. 20.
    Sparr G., “Interpolation of weightedL p-spaces,” Studia Math.,62, 229–271 (1978).zbMATHMathSciNetGoogle Scholar
  21. 21.
    Triebel H., Interpolation Theory: Function Spaces; Differential Operators [Russian translation], Mir, Moscow (1980).zbMATHGoogle Scholar
  22. 22.
    Dmitriev V. I., Kreîn S. G., andOvchinnikov V. I., “Fundamentals of the interpolation theory of linear operators,” in: Mezhvuz. Temat. Sb. Nauch. Trudov [in Russian], Yaroslavsk. Univ., Yaroslavl', 1977, pp. 31–74.Google Scholar
  23. 23.
    Gokhberg I. Ts. andKreîn M. G., An Introduction to the Theory of Linear Nonselfadjoint Operators in Hilbert Space [in Russian], Nauka, Moscow (1965).Google Scholar

Copyright information

© Kluwer Academic/Plenum Publishers 2000

Authors and Affiliations

  • S. V. Astashkin

There are no affiliations available

Personalised recommendations